# SDR MASA200300496

- Difficulty date: December 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 5,798 hours, 5,773 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Part number: 601R27065K1
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2837 PHL, FLUTTER DAMPENER STATUS MESSAGE.  A/C RETURNED TO FIELD.  MX REPLACED THE FLUTTER DAMPNERS.  OP CHECKS GOOD.
